# SDR SWIA200312078

- Difficulty date: June 8, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 2,266 hours, 1,882 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DETECTED SMOKE IN THE CABIN AT 500 FT AFTER T/O.  SMOKE WAS NOT THICK BUT SMELLED LIKE PLASTIC.  SMOKE DISSIPATED UPON RETURN TO FIELD.  INSPECTED AFT EQUIPMENT BAY, GEAR BAY, AVIONIC BAY, ALL INTERIOR LIGHTS AND BALLAST.  NO MESSAGES ON ECAS.  EVERYTHING WORKS, ALL CHECKS GOOD.
